Header

UZH-Logo

Maintenance Infos

Local rigidity of symmetric spaces of nonpositive curvature


Schroeder, V; Strake, M (1989). Local rigidity of symmetric spaces of nonpositive curvature. Proceedings of the American Mathematical Society, 106(2):481-487.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:06 Dec 2017 21:14
Publisher:American Mathematical Society
ISSN:0002-9939
Publisher DOI:https://doi.org/10.2307/2048830

Download

Full text not available from this repository.
View at publisher